# SDR SWAA2022061615059

- Difficulty date: June 4, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 32,602 hours, 14,759 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT WING SPAR TRAILING EDGE PANEL 551EB IB ATTACH WAFFLE PLATE IS CRACKED AT OB FASTENER. APPROXIMATELY IRSS 199+20. / [01] REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02;[02] INSPECTED AS REQUIRED
